# SDR DALA2018030801506

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 83,034 hours, 36,747 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON THE NR 5 SLAT L/E ISS 234.  FOUND OUT OF LIMITS.  ACCOMPLISHED A PERMANENT REPAIR IAW SRM 57-43-01,  REPAIR 9.
